Menu
Cart 0

Nurofen Zavance - 24 Caplets

  • $799
  • Save $1.50


 

Nurofen Zavance, target headaches at the source faster vs. standard Nurofen. Headache, fever and aches and pains can strike at any time. Don t let them slow you down for long. Nurofen Zavance Caplets contain sodium ibuprofen, a powerful anti-inflammatory that s effective for all kinds of aches and pains. The sodium formulation is absorbed up to twice as fast as standard Nurofen. Plus, the smooth, oval shape makes Nurofen Zavance caplets easier to swallow so you can get back to life in the fast lane. Headache Tension headache Migraine headache Muscular pain Cold & flu symptoms Period pain Dental pain Sinus Pain Back Pain Arthritic pain Reduces fever
Product Type: Ibuprofen
Person: Adult, Teenager
Treatment: Cold & Flu, Arthritis, Joint & Muscle Pain, Headache, Pain Relief, Sore Throat, Migraine, Sinus Relief, Sprains
Warnings:
Always read the label. Follow the directions for use. Contains no gluten, wheat, or lactose. Contains no preservatives. Contains sucrose. May be taken by breast feeding mothers. The maximum daily intake (6 caplets) contains 146mg of sodium (take into account if on a low sodium diet).
Before use:
seek medical advice if you suffer asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines. You are taking medication regularly or are 65 years or over.
Do not take:
If the blister foil is broken on first opening. If you have a stomach ulcer or other stomach disorders, kidney or heart problems. If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. If you have an allergic reaction, stop taking and see your doctor immediately. During the first 6 months of pregnancy, except on your doctor's advice. Do not use at all during the last 3 months of pregnancy. For more than 3 days at a time, except with your doctor's advice. Do not exceed the recommended dose. Excessive use can be harmful. Do not give Nurofen Zavance caplets to children under 7 years. Nurofen for children products are available.
Instructions: Take with water.
Storage: Store below 25 Degrees Celsius.
Dosage: Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

Active Ingredients: Sodium ibuprofen dihydrate 256mg (equivalent ibuprofen 200mg)

CPP

 


We Also Recommend